Open Access
Translator Disclaimer
2005 A relaxation result for a class of degenerate Hamilton-Jacobi equations
Fabio Camilli, Cristina Pignotti
Differential Integral Equations 18(4): 419-430 (2005).

Abstract

In this paper we prove a relaxation result for a class of degenerate Hamilton--Jacobi equations; i.e., equations which do not admit a strict subsolution, extending in some directions the results in [6] and [7].

Citation

Download Citation

Fabio Camilli. Cristina Pignotti. "A relaxation result for a class of degenerate Hamilton-Jacobi equations." Differential Integral Equations 18 (4) 419 - 430, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35051
MathSciNet: MR2122707

Subjects:
Primary: 35F30
Secondary: 49J45 , 49L20

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.18 • No. 4 • 2005
Back to Top